Yu-Ping Tian

Southeast University (China), Nan-ching-hsü, Jiangxi Sheng, China

Are you Yu-Ping Tian?

Claim your profile

Publications (58)69.8 Total impact

  • Source
    Yu-Ping Tian, Cheng-Lin Liu
    [Show abstract] [Hide abstract]
    ABSTRACT: This paper studies the consensus problem for multi-agent systems with diverse input and communication delays. Decentralized consensus conditions are obtained based on the frequency-domain analysis and matrix theory. By these conditions, to achieve consensus under large input delays, one should use small interconnection gains or have small numbers of neighbors when the graph is kept connected. For systems with diverse communication delays, a consensus protocol with unified self-delay is proposed. The obtained consensus conditions are dependent on the self-introduced delay but independent of communication delays when the digraph contains a globally reachable node.
    07/2008;
  • Cheng-Lin Liu, Yu-Ping Tian
    [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, a time-delayed feedback control method is applied to congestion control in order to eliminate oscillations in the Internet. The stability of the proposed control method is demonstrated based on frequency-domain analysis. The effectiveness of the method is illustrated using simulation.
    Chaos Solitons & Fractals 03/2008; 35(5):878-887. · 1.50 Impact Factor
  • Source
    Cheng-Lin Liu, Yu-Ping Tian
    [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, we investigate coordination of a network of second-order dynamic agents under communication delays. Based on the frequency-domain analysis and matrix theory, the necessary and sufficient conditions for the system converging to stationary consensus and dynamic consensus are obtained, respectively. The conditions depend on the communication delay, the eigenvalues of the Laplacian matrix, and the interconnection topology of the network. Moreover, we apply the consensus algorithm to the formation control of the multi-agent system with communication delays. The agents in the system can achieve arbitrary desired formation pattern, and the formation moves in a desired velocity. Simulation results illustrate the correctness of the results.
    01/2008;
  • Ya Zhang, Yu-Ping Tian
    [Show abstract] [Hide abstract]
    ABSTRACT: This paper discusses the stability of discrete-time networked control systems (NCSs) in which transmission delay is a constant, packet-loss process is described by a Bernoulli model and packet dropping probability is varying and driven by a finite Markov chain. We treat the NCS as a jump linear system. By using the stochastic control theory, a necessary and sufficient condition for mean square stability is obtained. The feedback controller is constructed via solving linear matrix inequalities. Finally, a numerical example is given to show the effectiveness of the proposed approach.
    Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms 01/2007; 6(6).
  • Yu-Ping Tian, Ke‐Cai Cao
    [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, the authors address the tracking problem for non-holonomic systems in chained form with target signals that may exponentially decay to zero. By introducing a time-varying co-ordinate transformation and using the cascade-design approach, smooth time-varying controllers are constructed, which render the tracking-error dynamics globally -exponentially stable. The result shows that the popular condition of persistent excitation or not converging to zero for the reference signals is not necessary even for the globally -exponential tracking of the chained-form system. The effectiveness of the proposed controller is validated by simulation of two benchmark mechanical systems under non-holonomic constraints. Copyright © 2006 John Wiley & Sons, Ltd.
    International Journal of Robust and Nonlinear Control 11/2006; 17(7):631 - 647. · 1.90 Impact Factor
  • Jiandong Zhu, Yu-Ping Tian
    [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, a simple nonlinear recursive delayed feedback controller is designed for stabilizing periodic solutions of a nonlinear system. The proposed controller is constructively designed and does not inherit the odd number limitation. The stability of the periodic solution of the closed-loop system is proved rigorously. Applying the control method to chaotic systems, one can effectively control chaos.
    Circuits and Systems II: Express Briefs, IEEE Transactions on 01/2006; · 1.19 Impact Factor
  • Ya Zhang, Yu-Ping Tian, Jun Cai
    [Show abstract] [Hide abstract]
    ABSTRACT: This paper discusses the stability of discrete-time networked control systems (NCSs) over a communication network whose packet-loss process is modeled as a Bernoulli model and packet dropping probability is varying and driven by a finite Markov chain. We treat the NCS as a jump linear system. By using stochastic control theory, a necessary and sufficient condition for mean square stability is obtained. Finally, numerical examples are given to show how to use the conditions developed in this paper to study the stability of the NCSs. Simulations validate the correctness of the results
    Intelligent Control and Automation, 2006. WCICA 2006. The Sixth World Congress on; 01/2006
  • Jiandong Zhu, Yu-Ping Tian
    [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, the pole placement and stabilization for a class of single-input uncertain discrete systems with unknown equilibrium points is investigated. The pole-placement capability of recursive delayed feedback control is completely described. The stabilization problem is resolved by the proposed pole placement technique. Two examples show the effectiveness of the proposed method in stabilizing uncertain equilibrium points or equilibrium sets
    01/2006;
  • Jiandong Zhu, Yu-Ping Tian
    [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, the pole placement problem for a class of single-input discrete systems with unknown equilibrium points is investigated. The problem is completely resolved by developing a recursive delayed feedback control method. Two examples show the effectiveness of the proposed method in stabilizing uncertain equilibrium points or equilibrium sets
    01/2006;
  • Yu-Ping Tian
    [Show abstract] [Hide abstract]
    ABSTRACT: This paper addresses the problem of the stability of congestion control for networks with heterogeneous round-trip communication delays. We present a frequency-domain approach to this problem. The approach is based on the analysis of the clockwise property of system transfer functions, generalized Nyquist stability criterion, and a recent lemma of Vinnicombe. We point out that a prerequisite for establishing decentralized stability criteria for distributed congestion control is that the Nyquist plots of time-delayed transfer functions corresponding to price (rate) dynamics at links (sources) satisfy clockwise property in certain frequency intervals. Based on the detailed investigation of global geometric properties of the frequency response of price dynamics at links, we derive sufficient conditions for the local asymptotic stability of a kind of the second-order active queue management algorithm-REM algorithm. A simple design procedure is also proposed for guaranteeing the asymptotic stability of the control algorithm.
    IEEE/ACM Transactions on Networking 11/2005; · 1.99 Impact Factor
  • Shihua Li, Xiangze Lin, Yu-Ping Tian
    [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, by using a piece-wise linear feedback controller, we propose an approach to globally stabilize the closed loop Chua’s circuit at an invariant set which consists of its equilibria. Moreover, we show that the closed loop Chua’s circuit satisfies set stability. This method can also be extended to a general class of Chua’s circuits such as Chua’s circuit with cubic non-linearity. Simulation results are presented to verify our method.
    Chaos Solitons & Fractals 10/2005; 26(2):571-579. · 1.50 Impact Factor
  • Source
    Hong-Yong Yang, Yu-Ping Tian
    [Show abstract] [Hide abstract]
    ABSTRACT: The purpose of this paper is to study bifurcation of an Internet congestion control algorithm, namely REM (Random Exponential Marking) algorithm, with communication delay. By choosing the delay constant as a bifurcation parameter, we prove that REM algorithm exhibits Hopf bifurcation. The formulas for determining the direction of the Hopf bifurcation and the stability of bifurcating periodic solutions are obtained by applying the center manifold theorem and the normal form theory. Finally, a numerical simulation is present to verify the theoretical results.
    Chaos Solitons & Fractals 09/2005; · 1.50 Impact Factor
  • Jiandong Zhu, Yu-Ping Tian
    [Show abstract] [Hide abstract]
    ABSTRACT: In this Letter, the stabilizability problem for single-input chaotic discrete-time systems under delayed feedback control (DFC) is completely solved. Necessary and sufficient conditions for stabilizability via DFC are obtained, which reveal the limitation of DFC more exactly than the odd number limitation. A nonlinear DFC is analytically designed for stabilizing a class of discrete-time systems at an unknown fixed point.
    Physics Letters A 08/2005; 343:95-107. · 1.63 Impact Factor
  • Yu-Ping Tian
    [Show abstract] [Hide abstract]
    ABSTRACT: A unified duality model is proposed for describing the current Internet congestion control algorithms. Based on this model, the problem of the local asymptotic stability of the congestion control with heterogeneous propagation delays is formulated and solved. A general stability criterion is proved by using the stability theory for quasi-polynomials.
    Automatica 07/2005; · 3.13 Impact Factor
  • Yu-Ping Tian
    [Show abstract] [Hide abstract]
    ABSTRACT: In this Letter, the problem of controlling chaos in switched arrival systems is considered. Poincaré section and Poincaré mapping are introduced for defining periodic orbits of this hybrid system. A delayed impulsive feedback method is proposed for stabilizing unstable long periodic orbits embedded in the chaotic attractor. The method does not rely on a priori knowledge of the position of the orbit to be stabilized. The convergence of the proposed control algorithm is proved.
    Physics Letters A 01/2005; · 1.63 Impact Factor
  • Yu-Ping Tian, Jiandong Zhu
    [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, the stabilizability problem for chaotic discrete-time systems under the generalized delayed feedback control (GDFC) is addressed. It is proved that 0
    Physica D Nonlinear Phenomena 11/2004; 198(3):248-257. · 1.83 Impact Factor
  • Yu-Ping Tian, Hong-Yong Yang
    [Show abstract] [Hide abstract]
    ABSTRACT: Based on the clockwise property of parameterized curves and the general Nyquist criterion of stability, a conjecture on the stability of the Internet congestion control algorithm with diverse propagation delays is proved. A more general stability criterion is also provided. The new criterion preserves the elegancy of the conjecture being decentralized and locally implemented: each end system needs knowledge only of its own round-trip delay, but enlarges the stability region of control gains and admissible communication delays.
    Automatica 09/2004; · 3.13 Impact Factor
  • Jiandong Zhu, Yu-Ping Tian
    [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, a canonical form for non-square linear descriptor systems is given. A new transformation of system equivalence is proposed and a uniform algorithm for computing the canonical form is given. Under the canonical form, the admissible initial value set is easily found and control problem can be considered.
    Intelligent Control and Automation, 2004. WCICA 2004. Fifth World Congress on; 07/2004
  • Yu-Ping Tian, Hong-Yong Yang
    [Show abstract] [Hide abstract]
    ABSTRACT: Based on the clockwise property of parameterized curves and the general Nyquist criterion of stability, a conjecture on the stability of the Internet distributed congestion control algorithm with diverse propagation delays is proved. A more general stability criterion is also provided. The new criterion preserves the elegancy of the conjecture being decentralized and locally implemented. Each end system needs knowledge of its own round-trip delay, but enlarges the stability region of control gains and admissible communication delays.
    Intelligent Control and Automation, 2004. WCICA 2004. Fifth World Congress on; 07/2004
  • Yu-Ping Tian, Xinghuo Yu, Leon O. Chua
    [Show abstract] [Hide abstract]
    ABSTRACT: This paper presents a time-delayed impulsive feedback approach to the problem of stabilization of periodic orbits in chaotic hybrid systems. The rigorous stability analysis of the proposed method is given. Using the time-delayed impulsive feedback method, we analyze the problem of detecting various periodic orbits in a special class of hybrid system, a switched arrival system, which is a prototype model of many manufacturing systems and computer systems where a large amount of work is processed in a unit time. We also consider the problem of stabilization of periodic orbits of chaotic piecewise affine systems, especially Chua’s circuit, which is another important special class of hybrid systems.
    International Journal of Bifurcation and Chaos 03/2004; 14:1091-1104. · 1.02 Impact Factor

Publication Stats

725 Citations
69.80 Total Impact Points

Institutions

  • 2000–2013
    • Southeast University (China)
      Nan-ching-hsü, Jiangxi Sheng, China
  • 2006
    • Nanjing Normal University
      • School of Mathematical & Computer Science
      Nanjing, Jiangsu Sheng, China
  • 2000–2002
    • Central Queensland University
      Rockhampton, Queensland, Australia